# SDR FDEA201004291393

- Difficulty date: April 29, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6712501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - CTR CARGO COMPARTMENT DOOR CUTOUT AFT JAMB EXTERIOR SKIN FOUND EXISTING DOUBLER REPAIR.  CTR CARGO COMPARTMENT DOOR CUT OUT AFT JAMB EXISTING REPAIR  DOUBLER EVALUATED FOUND REPAIR IAW SRM 53-00-15 FIG  202,   REV 43. CHAFFED DOUBLER AT CENTER CARGO COMPARTMENT DOOR CUT OUT AFT   JAMB AREA REPAIR CARRIED OUT IAW SRM 53-00-15 FIG 202, REVISION 43. EO NR 1-  5100-7-5001, A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG, REPAIR IDENTIFICATION   AND TRACKING REQUIREMENTS 14 CFR 121-707 ACCOMPLISHED. REPAIR  CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110. REPETITIVE INSP REQUIRED IAW SRM 53-00-15 FIG 202, REPAIR 8,  REV 43.
